# SDR SWAA2020102824708

- Difficulty date: September 30, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT BS 887+16.5; 2.5' ABOVE S-9R.  REPAIRED FUSELAGE SKIN DENT AT BS 887+16.5; 2.5' ABOVE S-9R, PER ER 20-03388 REV IR DATED 10-14-20 AND EA 20-153-01938 REV IR.
